# SDR 2004UALA00910

- Difficulty date: September 20, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 54,432 hours, 8,849 cycles
- Engine: Pwa PW4060
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD MAIN FLAP REAR SIDE LINKAGE SUPPORT FITTING CRACKED, INBOARD AND OUTBOARD SIDES.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED & INSTALLED SUPPORT FITTING.
